If you need an accessible version of this item please contact JSTOR User Support

Alfred Renyi, 1921-1970

P. Revesz and I. Vincze
The Annals of Mathematical Statistics
Vol. 43, No. 6 (Dec., 1972), pp. i-xvi
Stable URL: http://www.jstor.org/stable/2240189
Page Count: 16
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Alfred Renyi, 1921-1970
Preview not available

Page Thumbnails

  • Thumbnail: Page 
i
    i
  • Thumbnail: Page 
ii
    ii
  • Thumbnail: Page 
iii
    iii
  • Thumbnail: Page 
iv
    iv
  • Thumbnail: Page 
v
    v
  • Thumbnail: Page 
vi
    vi
  • Thumbnail: Page 
vii
    vii
  • Thumbnail: Page 
viii
    viii
  • Thumbnail: Page 
ix
    ix
  • Thumbnail: Page 
x
    x
  • Thumbnail: Page 
xi
    xi
  • Thumbnail: Page 
xii
    xii
  • Thumbnail: Page 
xiii
    xiii
  • Thumbnail: Page 
xiv
    xiv
  • Thumbnail: Page 
xv
    xv
  • Thumbnail: Page 
xvi
    xvi